# SDR YYFA20140121001

- Difficulty date: January 21, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug MD 83
- Aircraft serial: 49344
- Aircraft time: 77,794 hours, 34,645 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANT HANDSET INOPERATIVE.
